# SDR S01472025

- Difficulty date: August 22, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 29219
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

B-18207 NR 2 ENGINE HIGH N2 VIBRATION. OIL LOST GRADUALLY FOLLOWED HEAVY WHITE SMOKE, NR 2 ENGINE IFSD AND A/C DIVERT TO HNL.   C/A: 1. GROUND CHECKED NR 3 BEARING M.C.D AND MAIN OIL FILTER METAL CHIPS WAS FOUND. 2. GROUND INSPECTION FOUND AGB RETURN TO SCAV OIL PUMP TUBE BROKEN; MAIN OIL SUPPLY TUBE OIL LEAKAGE; TURBINE CASE COOLING MANIFOLD 3 EA AIR TUBES BROKEN; NR 3 BEARING WEEP TUBE BROKEN. 3. NR 2 ENGINE WAS REPLACED AND RUN UP CHECKED NORMAL.
